| Model Number |
393032 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Premature End-of-Life Indicator (1480)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Device is at eos indication with unexpected battery behavior and could not be interrogated.No adverse patient events were reported.Device currently remains implanted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.